MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated total bilirubin results for a newborn patient (30 hours old) who was treated with a photo blanket for 10 hours.On (b)(6) 2023 for sid (b)(6) the initial result was 19.7 mg/dl (sample integrity +1 hemolysis), the newborn was placed under the photo blanket.A new sample was recollected a couple of hours later and the result was 6.3 mg/dl (normal range 0.1 ¿ 10.3 mg/dl).The issue was discovered on (b)(6) 2023 but the sample was already discarded; unable to rerun tests.The newborn received treatment with a photo blanket for 10 hours.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Trending review determined no trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Precision was performing as expected.No additional issues were identified.Based on the investigation, no deficiency for lot number 63184uq11 was identified.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin results for a newborn patient (30 hours old) who was treated with a photo blanket for 10 hours.On (b)(6)2023 for sid (b)(6)the initial result was 19.7 mg/dl (sample integrity +1 hemolysis), the newborn was placed under the photo blanket.A new sample was recollected a couple of hours later and the result was 6.3 mg/dl (normal range 0.1 ¿ 10.3 mg/dl).The issue was discovered on (b)(6)2023 but the sample was already discarded; unable to rerun tests.The newborn received treatment with a photo blanket for 10 hours.No adverse impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17267587
Report Number3002809144-2023-00302
Device Sequence Number14923988
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number6L45-22
Device Catalogue Number06L45-22
Device Lot Number63184UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, C461621; ARC C4 PROC MOD, 02P24-01, C461621
Patient Age2 DA
Patient SexUnknown